MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; GEMINUS HOOK PLATE

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; GEMINUS HOOK PLATE
Catalog Number GMN-HP
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Loss of fracture reduction (4901)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use for the geminus volar distal radius plating system states the following: "the geminus® volar distal radius plating system should only be used by surgeons who have experience with this system." "please refer to the geminus® distal radius plating system's surgical technique guide (mkt-0000500) to review the surgical approach as described by (b)(6), usa." the surgical technique guide includes surgical steps specifically for installation of the optional hook plate extension, including multiple notes and images to aid with the placement of the device.Based on expert clinician review of fluoroscopic images from the case, it appears that the hook plate extension was placed too distally.No device defect was evident from the provided images.
 
Event or Problem Description
The volar marginal fragment was not adequately reduced during implantation of a geminus hook plate extension, requiring revision surgery.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
GEMINUS HOOK PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key25236486
Report Number3006742481-2026-00008
Device Sequence Number13321524
Product Code HRS
UDI-Device Identifier00841506101514
UDI-Public00841506101514
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGMN-HP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite